Health department warns: Stop vaping immediately! (ASL – 8.30.19)
Sign1News 8.30.19 – News for the Deaf community powered by CNN in American Sign Language (ASL).
Turn Off Light
The Milwaukee Health Department issued this warning to residents: stop using any vape and/or e-cigarettes immediately!
The health department says sixteen people have been hospitalized this week due to chemical pneumonia.
And each patient said they used the products or marijuana oils, extracts or concentrates in the weeks and months before they were hospitalized.
Symptoms of chemical pneumonia include coughing, shortness of breath, fatigue, fever, chest pain, nausea and diarrhea.
The American Lung Association says e-cigarettes contain toxic chemicals, heavy metals and fine particles.
Inhaling these elements can cause irreversible lung damage and lung disease.
Health officials say there have been at least 193 vaping related illnesses reported in twenty-two states across the country.
The Closed Caption version of this video can be found here: https://sign1news.com/2019/08/30/sign1news-8-30-19/
Sign1News is the first and only digital network, partnered with world news leader CNN, to offer on-line news and information in American Sign Language. Sign1News provides equal access to local, regional and national news and information to the Deaf and hard-of-hearing community via a daily post-produced broadcast. Sign1News: Your Life. Your Language.